# SDR CA191011003

- Difficulty date: August 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6229302004
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RADAR FAULT ON CLIMB OUT. RETURNED TO FIELD. CORRECTIVE ACTION: REMOVED AND REPLACED RADAR ASSEMBLY IAW CRJ200 AMM 34-41-01 OPS GOOD. (TC# 20191011003)
